PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 481-483
Tytuł artykułu

Les systèmes simples sont disjoints de ceux qui sont infiniment divisibles et plongeables dans un flot

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We prove that simple transformations are disjoint from those which are infinitely divisible and embeddable in a flow. This is a reinforcement of a previous result of A. del Junco and M. Lemańczyk [1] who showed that simple transformations are disjoint from Gaussian processes.
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
481-483
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-22
Twórcy
  • Laboratoire de Probabilité, Université Paris VI, Tour 56, 4, Place Jussieu, 75 230 Paris Cedex 05, France
Bibliografia
  • [1] A. del Junco and M. Lemańczyk, Simple systems are disjoint from Gaussian systems, Studia Math. 133 (1999), 249-256.
  • [2] A. Junco and D. Rudolph, On ergodic actions whose self-joinings are graphs, Ergodic Theory Dynam. Systems 7 (1987), 531-557.
  • [3] E. Glasner, B. Host and D. Rudolph, Simple systems and their higher order self-joinings, Israel J. Math. 78 (1992), 131-142.
  • [4] J. King and J.-P. Thouvenot, A canonical structure theorem for finite joining rank maps, J. Anal. Math. 56 (1991), 211-230.
  • [5] J.-P. Thouvenot, Some properties and applications of joinings in ergodic theory, in: Ergodic Theory and its Connections with Harmonic Analysis, London Math. Soc. Lecture Note Ser. 205, Cambridge Univ. Press, 1995, 207-235.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p481bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.